MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. 3DMAX LIGHT; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. 3DMAX LIGHT; SURGICAL MESH
Catalog Number 0117310
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The most probable root cause is the mesh was damaged during use.The sample was provided for evaluation.As received there is a visible crack in the edge seal of the mesh.The mesh fibers remain intact with no visible separation.Visual evaluation of the sample finds that the mesh has been folded/rolled prior to the attempted implantation.Based on the event as reported and sample condition, it is most probable that the cracking of the edge seal inadvertently occurred during user/device interface while the user was inserting the mesh.To date this is the only reported complaint for this production lot of (b)(4) units released for distribution in december, 2018.A review of the manufacturing records was performed and found that the lot was manufactured to specification.
 
Event or Problem Description
It was reported that the bard 3dmax light mesh was damaged after the doctor inserted the mesh.An image revealed that a crack was found on the mesh edge.No patient injury.Device was returned for evaluation.

Brand Name
3DMAX LIGHT
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key9081716
Report Number1213643-2019-08892
Device Sequence Number16808404
Product Code FTL
UDI-Device Identifier00801741031021
UDI-Public(01)00801741031021
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K091659
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2023
Device Catalogue Number0117310
Device Lot NumberHUCY1044
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2019
Initial Report FDA Received Date09/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1